# SDR REXA2016042300651

- Difficulty date: April 23, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL 435AB HAS CHAFED DAMAGE ON OUTER SKIN JUST AFT OF FWD LATCH.  REMOVED OLD CHAFED DOUBLER & INSTALLED REPAIR DOUBLER IAW CMM 71-12-01 REPAIR SRS104.  COMPLIED WITH DIMENSIONAL CHECK OF NR 6 BLOCKER DOOR IAW CMM 78-30-00-200-804-A01.
